Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 207–208 (Mi umn5094)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Algebraic $K$-theory

I. A. Volodin


Full text: PDF file (156 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 21.03.1972

Citation: I. A. Volodin, “Algebraic $K$-theory”, Uspekhi Mat. Nauk, 27:4(166) (1972), 207–208

Citation in format AMSBIB
\Bibitem{Vol72}
\by I.~A.~Volodin
\paper Algebraic $K$-theory
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 207--208
\mathnet{http://mi.mathnet.ru/umn5094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=393191}
\zmath{https://zbmath.org/?q=an:0252.16011}


Linking options:
  • http://mi.mathnet.ru/eng/umn5094
  • http://mi.mathnet.ru/eng/umn/v27/i4/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Volodin, “Obobschennye gruppy Uaitkheda i psevdoizotopii”, UMN, 27:5(167) (1972), 229–230  mathnet  mathscinet  zmath
    2. A. S. Mishchenko, “Hermitian $K$-theory. The theory of characteristic classes and methods of functional analysis”, Russian Math. Surveys, 31:2 (1976), 71–138  mathnet  crossref  mathscinet  zmath
    3. Quinn F., “Controlled K-theory I: Basic Theory”, Pure Appl Math Q, 8:2 (2012), 329–421  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:218
    Full text:126
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021